Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1994, том 6, выпуск 3, страницы 161–184 (Mi aa457)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Статьи

Gauss hypergeometric function and quadratic $R$-matrix algebras

T. H. Koornwinder, V. B. Kuznetsov

University of Amsterdam

Аннотация: We consider representations of quadratic $R$-matrix algebras by means of certain first order ordinary differential operators. These operators turn out to act as parameter shifting operators on the Gauss hypergeometric function and its limit cases and on classical orthogonal polynomials. The relationship with W. Miller's treatment of Lie algebras of first order differential operators will be discussed.

Ключевые слова: Quadratic $R$-matrix algebras, Gauss hypergeometric function, classical orthogonal polynomials, recurrence relations.

Полный текст: PDF файл (2252 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1995, 6:3, 595–618

Реферативные базы данных:

Поступила в редакцию: 23.12.1993
Язык публикации: английский

Образец цитирования: T. H. Koornwinder, V. B. Kuznetsov, “Gauss hypergeometric function and quadratic $R$-matrix algebras”, Алгебра и анализ, 6:3 (1994), 161–184; St. Petersburg Math. J., 6:3 (1995), 595–618

Цитирование в формате AMSBIB
\RBibitem{KooKuz94}
\by T.~H.~Koornwinder, V.~B.~Kuznetsov
\paper Gauss hypergeometric function and quadratic $R$-matrix algebras
\jour Алгебра и анализ
\yr 1994
\vol 6
\issue 3
\pages 161--184
\mathnet{http://mi.mathnet.ru/aa457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301836}
\zmath{https://zbmath.org/?q=an:0841.33002}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 595--618


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa457
  • http://mi.mathnet.ru/rus/aa/v6/i3/p161

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. KUZNETSOV, VB, “NEW BOUNDARY-CONDITIONS FOR INTEGRABLE LATTICES”, Journal of Physics A-Mathematical and General, 28:16 (1995), 4639  crossref  mathscinet  zmath  adsnasa  isi
    2. А. И. Молев, М. Л. Назаров, Г. И. Ольшанский, “Янгианы и классические алгебры Ли”, УМН, 51:2(308) (1996), 27–104  mathnet  crossref  mathscinet  zmath  adsnasa; A. I. Molev, M. L. Nazarov, G. I. Olshanskii, “Yangians and classical Lie algebras”, Russian Math. Surveys, 51:2 (1996), 205–282  crossref  isi  elib
    3. Zhedanov, A, “9j-symbols of the oscillator algebra and Krawtchouk polynomials in two variables”, Journal of Physics A-Mathematical and General, 30:23 (1997), 8337  crossref  mathscinet  zmath  adsnasa  isi
    4. Molev, AI, “Finite-dimensional irreducible representations of twisted Yangians”, Journal of Mathematical Physics, 39:10 (1998), 5559  crossref  mathscinet  zmath  adsnasa  isi
    5. Molev, AI, “Representations of reflection algebras”, Reviews in Mathematical Physics, 14:3 (2002), 317  crossref  mathscinet  zmath  adsnasa  isi
    6. Mark J. Hopkins, Alexander I. Molev, “A $q$-Analogue of the Centralizer Construction and Skew Representations of the Quantum Affine Algebra”, SIGMA, 2 (2006), 092, 29 pp.  mathnet  crossref  mathscinet  zmath
    7. Kalmykov, MY, “On the all-order epsilon-expansion of generalized hypergeometric functions with integer values of parameters”, Journal of High Energy Physics, 2007, no. 11, 009  crossref  mathscinet
    8. Igor V. Komarov, “Vadim Kuznetsov. Informal Biography by Eyes of His First Adviser”, SIGMA, 3 (2007), 074, 6 pp.  mathnet  crossref  mathscinet  zmath
    9. Kalmykov, MY, “Towards all-order Laurent expansion of generalised hypergeometric functions about rational values of parameters”, Nuclear Physics B, 809:3 (2009), 365  crossref  mathscinet  adsnasa  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:262
    Полный текст:111
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021